# SDR CALA2017022400467

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 10,889 hours, 3,846 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 9076
- Condition: Faulty
- Location: Galley
- Part time: 62,925 hours, 11,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN IN FIRST CLASS GALLEY SMOKING.  F/A CUT POWER TO OVEN AND SMOKE DISSIPATED. REMOVED AND REPLACED OVEN. REF AMM 25-34-00-000-801C3. OPS CHECKED NORMAL.
